RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 2017, Volume 72, Issue 3(435), Pages 195–196 (Mi umn9760)  

This article is cited in 2 scientific papers (total in 2 papers)

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A complete classification of generic singularities of geodesic flows on 2-surfaces with pseudo-Riemannian metrics

N. G. Pavlovaa, A. O. Remizovb

a Peoples Friendship University of Russia
b Trapeznikov Institute of Control Sciences of Russian Academy of Sciences

Funding Agency Grant Number
Ministry of Education and Science of the Russian Federation 02.А03.21.0008
Russian Foundation for Basic Research 16-01-00766
17-01-00849
This work was supported by the Ministry of Education and Science of the Russian Federation (Agreement no. 02.A03.21.0008) and by the Russian Foundation for Basic Research (research projects nos. 16-01-00766 and 17-01-00849).

Author to whom correspondence should be addressed

DOI: https://doi.org/10.4213/rm9760

Full text: PDF file (325 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 2017, 72:3, 577–579

Bibliographic databases:

MSC: 53B30, 53C22
Presented: М. И. Зеликин
Accepted: 18.01.2017

Citation: N. G. Pavlova, A. O. Remizov, “A complete classification of generic singularities of geodesic flows on 2-surfaces with pseudo-Riemannian metrics”, Uspekhi Mat. Nauk, 72:3(435) (2017), 195–196; Russian Math. Surveys, 72:3 (2017), 577–579

Citation in format AMSBIB
\Bibitem{PavRem17}
\by N.~G.~Pavlova, A.~O.~Remizov
\paper A complete classification of generic singularities of geodesic flows on 2-surfaces with pseudo-Riemannian metrics
\jour Uspekhi Mat. Nauk
\yr 2017
\vol 72
\issue 3(435)
\pages 195--196
\mathnet{http://mi.mathnet.ru/umn9760}
\crossref{https://doi.org/10.4213/rm9760}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3662465}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2017RuMaS..72..577P}
\elib{http://elibrary.ru/item.asp?id=29255328}
\transl
\jour Russian Math. Surveys
\yr 2017
\vol 72
\issue 3
\pages 577--579
\crossref{https://doi.org/10.1070/RM9760}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000412068800008}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85030640168}


Linking options:
  • http://mi.mathnet.ru/eng/umn9760
  • https://doi.org/10.4213/rm9760
  • http://mi.mathnet.ru/eng/umn/v72/i3/p195

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Chirkova, “Issledovanie odnoi trekhmernoi sistemy s neizolirovannymi osobymi tochkami”, Chelyab. fiz.-matem. zhurn., 3:3 (2018), 332–337  mathnet  crossref  elib
    2. N. G. Pavlova, A. O. Remizov, “Completion of the classification of generic singularities of geodesic flows in two classes of metrics”, Izv. Math., 83:1 (2019), 104–123  mathnet  crossref  crossref  adsnasa  isi  elib
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:347
    References:31
    First page:31

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019